MathSciNet Relay Station
MathSciNet bibliographic data
MR1955285 (2003k:22020) 22E46
Donley, Robert W., Jr. A cocycle formula for the quaternionic discrete series. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1943–1951 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement